Stone style duality for distributive nearlattices. (English) Zbl 1301.06030

Summary: The aim of this paper is to study the variety of distributive nearlattices with greatest element. We will define the class of \(N\)-spaces as sober-like topological spaces with a basis of open, compact, and dually compact subsets satisfying an additional condition. We will show that the category of distributive nearlattices with greatest element whose morphisms are semi-homomorphisms is dually equivalent to the category of \(N\)-spaces with certain relations, called \(N\)-relations. In particular, we give a duality for the category of distributive nearlattices with homomorphisms. Finally, we apply these results to characterize topologically the one-to-one and onto homomorphisms, the subalgebras, and the lattice of the congruences of a distributive nearlattice.


06D50 Lattices and duality
06D75 Other generalizations of distributive lattices
Full Text: DOI


[1] Abbott, J.C., Semi-Boolean algebra, Mat. Vestnik, 19, 177-198, (1967) · Zbl 0153.02704
[2] Araújo, R.; Kinyon, M., Independent axiom systems for nearlattices, Czech. Math. J., 61, 975-992, (2011) · Zbl 1249.06003
[3] Balbes, R., Dwinger, P.H.: Distributive Lattices. University of Missouri Press (1974) · Zbl 1132.08002
[4] Bezhanishvili, G.; Jansana, R., Priestley style duality for distributive meet-semilattices, Studia Logica, 98, 83-122, (2011) · Zbl 1238.03050
[5] Celani, S.A., Topological representation of distributive semilattices, Scientiae Math. Japonicae, 8, 41-51, (2003) · Zbl 1041.06002
[6] Celani, S.A.; Cabrer, L.M., Topological duality for Tarski algebras, Algebra Universalis, 58, 73-94, (2008) · Zbl 1136.03046
[7] Chajda, I.; Halaš; R., An example of a congruence distributive variety having no near-unanimity term, Acta Univ. M. Belii Math., 13, 29-31, (2006) · Zbl 1132.08002
[8] Chajda, I., Halaš, R., Kühr J.: Semilattice Structures. Research and Exposition in Mathematics, vol. 30. Heldermann (2007) · Zbl 0436.06003
[9] Chajda, I., Kolařík, M.: Ideals, congruences and annihilators on nearlattice. Acta Univ. Palacki. Olomuc. Fac. rer. nat. Math. 46, 25-33 (2007) · Zbl 0153.02704
[10] Chajda, I., Kolařík, M.: Nearlattices. Discrete Math. 308, 4906-4913 (2008) · Zbl 1151.06004
[11] Cornish, W.H.; Hickman, R.C., Weakly distributive semilattices, Acta Math. Acad. Sci. Hungar., 32, 5-16, (1978) · Zbl 0497.06005
[12] Grätzer, G.: General Lattice Theory. Birkhäuser (1998) · Zbl 0909.06002
[13] Halaš, R.: Subdirectly irreducible distributive nearlattices. Miskolc Mathematical Notes 7, 141-146 (2006) · Zbl 1120.06003
[14] Hickman, R.C., Join algebras, Comm. Algebra, 8, 1653-1685, (1980) · Zbl 0436.06003
[15] Stone, M.: Topological representation of distributive lattices and Brouwerian logics. Casopis pešt. mat. fys. 67, 125 (1937)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.